MathSciNet Relay Station
MathSciNet bibliographic data
MR2511306 (2011e:53049) 53C21
Ni, Lei; Wu, Baoqiang Complete manifolds with nonnegative curvature operator. Proc. Amer. Math. Soc. 135 (2007), no. 9, 3021–3028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement